Salem sets in vector spaces over finite fields

Changhao Chen University of New South Wales

Classical Analysis and ODEs mathscidoc:1912.43004

Arkiv for Matematik, 56, (1), 45-52, 2018
We prove that almost all random subsets of a finite vector space are weak Salem sets (small Fourier coefficient), which extend a result of Hayes to a different probability model.
finite fields, Salem sets
[ Download ] [ 2019-12-04 09:26:05 uploaded by arkivadmin ] [ 281 downloads ] [ 0 comments ]
@inproceedings{changhao2018salem,
  title={Salem sets in vector spaces over finite fields},
  author={Changhao Chen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204092605680812560},
  booktitle={Arkiv for Matematik},
  volume={56},
  number={1},
  pages={45-52},
  year={2018},
}
Changhao Chen. Salem sets in vector spaces over finite fields. 2018. Vol. 56. In Arkiv for Matematik. pp.45-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204092605680812560.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved